Repositório Digital

A- A A+

Dispersion function for plasmas with loss-cone distributions in an inhomogeneous magnetic field

.

Dispersion function for plasmas with loss-cone distributions in an inhomogeneous magnetic field

Mostrar registro completo

Estatísticas

Título Dispersion function for plasmas with loss-cone distributions in an inhomogeneous magnetic field
Autor Gaelzer, Rudi
Schneider, Ruth de Souza
Ziebell, Luiz Fernando
Abstract The dispersion relation for electromagnetic waves in a magnetized plasma with weakly inhomogeneous magnetic field is investigated within the framework of a WKB approximation. A dispersion function useful for the case of plasma particles described by a generalized loss-cone distribution is introduced, valid for waves propagating in weakly relativistic plasmas, for any direction relative to the ambient magnetic field and to the inhomogeneity. This dispersion function is in some particular cases related to other plasma dispersion functions well known from the study of homogeneous plasmas. An application is made for the case of ordinary mode waves propagating perpendicularly to the magnetic field in inhomogeneous loss-cone plasmas. [S1063-651X(97)07104-3]
Contido em Physical review. E, Statistical physics, plasmas, fluids and related interdisciplinary topics. Woodbury. Vol. 55, no. 5 (May 1997), p. 5859-5873
Assunto Plasmas : Campos magneticos
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/98033
Arquivos Descrição Formato
000203437.pdf (236.2Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.